# SDR DLM88090584

- Difficulty date: February 27, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 48,814 hours, 36,348 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED AND CRACKED SKIN OF RUDDER CONTROL TAB.   RUDDER TAB WAS REPAIRED IAW SRM 51-70-1AD.  TAB WAS BALANCE CHECKED IAW SRM 55-40-1D PAR 25.
